# SDR 0104519917

- Difficulty date: July 19, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 73,995 hours, 69,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, Corrosion was found on the horizontal flange of the fuselage cusp angle at sta 120. Due to depth of corrosion, it was elected to trim the flange to remove the damaged area. Material .071 7075-t6 AL, .020 7075-t6 Al. Repaired per EA 99-181362.
